# SDR MZZA99023

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, CORROSION WAS FOUND ON FUSELAGE SKIN INNER SURFACE AT LEFT SIDE WING SCANNING LIGHT CUTOUT.  THE CORRODED SKIN WAS CLEANUP AND REPAIRED PER B727 SRM 53-30-3 FIGURE 22.  (M)
